# SDR SWAA2025010683398

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 51,230 hours, 31,097 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LH AFT ESCAPE SLIDE SLIPPED OUT OF RECEPTACLE<[01] C/W MT 725-66-06 TO REPLACE SLIDE ON AFT ENTRY DOOR.
